# SDR AALA201708189014

- Difficulty date: August 17, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 30,502 hours, 10,588 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE174004
- Condition: Low Pressure
- Location: R4 Door Asssit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOWARD CIDS PANEL SHOWS THE R4 DOOR BOTTLE PRESSURE LOW.  SERVICED THE DOOR ASSIST BOTTLE IAW AMM.
